# SDR SWIA202053009

- Difficulty date: August 26, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9 G BULKHEAD AFT FACE HAS DAMAGE AT ALL POTTED INSERTS.  C-CHECK RO 10/1/2020.  COMPLIED WITH THE FOLLOWING MHIRJ EO'S IN REPAIR OF TOOLING DAMAGE ON THE 9G BULKHEAD.  LT BULKHEAD, CENTER BULKHEAD, RT BULKHEAD.  REPAIR WORK INSTRUCTIONS "A" NOT REQUIRED.  REPAIR WORK INSTRUCTIONS "B","C" AND "D" COMPLETED.  REPLACED 10 INSERTS, P/N CDSP5905-3-44.  REPLACED P-SEAL ON BOTTOM RT BULKHEAD P/N 1024.  REPAIR DOUBLER MATERIAL.  TOTAL WEIGHT ADDED 4.33 LBS.  SEE ATTACHED M-337, STRUCTURAL MAJOR REPAIR TASK AND CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
